Startseite UB

Topological constructions in the o-graph calculus

Theis, Fabian J. (2002) Topological constructions in the o-graph calculus. Mathematische Nachrichten 241 (1), pp. 170-186.

Full text not available from this repository.

at publisher (via DOI)


Abstract

Benedetti and Petronio developed a so called o–Graph Calculus, where a compact oriented 3–manifold with nonempty boundary could be described by a quadrivalent graph together with some extra structure. In this paper, we will show how topological constructions such as puncturing, connected sums, attaching handles, closing boundary components and product and mapping tori constructions can be ...

plus


Export bibliographical data

Item Type:Article
Date:2002
Institutions:Biology, Preclinical Medicine > Institut für Biophysik und physikalische Biochemie > Prof. Dr. Elmar Lang
Identification Number:
ValueType
10.1002/1522-2616(200207)241:1<170::AID-MANA170>3.0.CO;2-3DOI
Keywords:Standard spines; o–graphs; mapping tori; Dehn twists
Subjects:500 Science > 570 Life sciences
Status:Published
Refereed:Unknown
Created at the University of Regensburg:Unknown
Owner: Gertraud Kellers
Deposited On:20 Oct 2010 06:17
Last Modified:20 Oct 2010 06:17
Item ID:17360
Owner Only: item control page
  1. University

University Library

Publication Server

Contact person
Gernot Deinzer

Telefon 0941 943-2759
Contact